# SDR DALA2023021401130

- Difficulty date: February 6, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 51,656 hours, 36,723 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO COMPARTMENT LINERS METAL TRANSITION STRIP BENT UP. MCC FCP DEFERRAL TO MEL 25-50-01, FLIGHT CREW PLACARD INSTALLED. LOWER COMPARTMENT LINERS BINS 3-4. INSTALLED SIDEWALL PANELS PUSHED OUT. FOUND PNL 181HF BENT UP AND WILL NEED REPLACED REF IPC 25-58-15-02 ITEM #100. ALSO PNL 181AF HAS DAMAGE WITH SHARP EDGES POINTING UPWARDS. REPLACED AFT CARGO PANEL 181 AF & RESECURE PANEL 181 HF PER B717 AMM 25-25-01. PLACARD REMOVED & MEL CLOSED. (LP #2617255)
